# SDR UF6A990938

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: JD275J0036010
- Condition: Dented
- Location: Bs 237.63
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE LEFT FLAP TAB IS DENTED AT APPROXIMATELY STATION 237.63.  MAINTENANCE REPAIRED DAMAGED AREA.  ALL WORK WAS DONE IAW BAE ATP SRM 57-50-01.  (M)
